“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8677
School of Mathematics
  Title:   A generalization of the Keisler-Morley theorem to recursively saturated ordered structures
  Author(s):  Sh. Mohsenipour
  Status:   Published
  Journal: Math. Logic Quart.
  Vol.:  53
  Year:  2007
  Pages:   289-294
  Supported by:  IPM
We prove a model theoretic generalization of an extension of the Keisler-Morely theorem for countable recursively saturated models of theories having a k-like model, where k is an inaccessible cardinal.

Download TeX format
back to top
scroll left or right